Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Can acetaminophen cause heart palpitations ?

a regular dose. I had palpitations for 3 solid years about 4 years ago (saw a doctor , no diagnosis of a heart disease ). I stopped taking any and all medications while pregnant and having kids, during the last 4 years. The palpitations vanished entirely during that time. I took two tylenol today, and I m having palpitations again, pretty severe case of them. There have been two other mild occurances of them recently, and I may have taken tylenol, but am not certain. The only thing I can think of that s consistent between my old lifestyle and now is that I took a regular dose of acetaminophen .
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  2155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to HealthcareMagic.
acetaminophen does not cause palpitations and side effect. The chances of palpitations in you could be due to anemia. The rare possibility is that acetaminophen affecting blood cells and oxygen uptake due to inborn disease namely G6PD deficiency.
I advise you to get tested for all blood abnormalities any liver disease
Hope this information is useful to you and others.
Take care
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor